Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 30 of 35 found articles
 
 
  Stationary distribution and extinction of a multi-stage HIV model with nonlinear stochastic perturbation
 
 
Title: Stationary distribution and extinction of a multi-stage HIV model with nonlinear stochastic perturbation
Author: Lu, Chun
Sun, Guanzhen
Zhang, Yanmin
Appeared in: Journal of applied mathematics and computing
Paging: Volume 68 () nr. 2 pages 885-907
Year: 2021-04-19
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 30 of 35 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands